| Model Number |
11668590 |
| Medical Device Problem Code |
Loss of Data (2903)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is ongoing at siemens healthineers to identify the root cause of the issue.The report will be supplemented after the investigation is completed.Reference# (b)(4).
Event or Problem Description
Customer reported tee exam was lost, only single image of patient registration in patient folder.Customer stated that the unit did beep and thumbnails were generated along with measurements showing on screen, however when exam ended, nothing was available to review other than registration page image.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide investigation information.Software versions vb10, vb20 and vb30 have known performance issues when the patient database contains several hundred records.This is related to the known trends ¿firstcaptureslow¿ and ¿trend_imagesaveissue¿.Solution is to free up the patient database.Reference# (b)(4).